# SDR CA981013006

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 369D212573
- Condition: Worn
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR HUB EXCESSIVE UP AND DOWN PLAY ON MAST.
